# SDR EY2R9600001

- Difficulty date: January 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 95-55
- Propeller: Mcauly 2AF34C55
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: C4206C55
- Condition: Cracked
- Location: Thread Area
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROP CRACKED IN HUB THREAD AREA
